# SDR AALA202209224433

- Difficulty date: September 6, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,329 hours, 24,055 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Handle
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR HANDLE BOX IS CORRODED AT CENTER HOUSING. REPLACED HANDLE BOX (AALA202209214433) AND BEARINGS (AALA202209210941) PER B737 CMM 52-41-04.
